Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 515, NWS Louisville, KY

September 7, 2012Orange County, Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Sep 7, 2012, 9:50 PM EDT for Orange County, Washington County, Indiana. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 9:50 PM EDT (01:50 UTC)
Expired
Sep 7, 2012, 10:35 PM EDT
In force
45 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 10:14 PM EDTTSTM WND DMGOrleans, INTREES DOWN ALONG CR100 WEST.
Sep 7, 10:45 PM EDTTSTM WND DMGSalem, INTREES DOWN IN SEVERAL LOCATIONS ACROSS WASHINGTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 9:10 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
531 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS53 KLMK 080150
SVRLMK
INC117-175-080235-
/O.NEW.KLMK.SV.W.0515.120908T0150Z-120908T0235Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
950 PM EDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1035 PM EDT

* AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 21 MILES NORTH OF BONDS TO 6 MILES NORTHWEST OF SCARLET...
  MOVING EAST-SOUTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  SALEM...
  SCARLET AND HINDOSTAN...
  ORANGEVILLE...
  ORLEANS...
  LEIPSIC...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3877 8604 3877 8599 3876 8598 3877 8595
      3875 8589 3871 8589 3853 8602 3865 8669
      3869 8668 3869 8632 3873 8631 3876 8629
      3879 8620 3877 8614 3879 8608
TIME...MOT...LOC 0150Z 282DEG 43KT 3896 8648 3870 8670
WIND...HAIL 60MPH <.50IN

$$

TWF
1 follow-up statement
347 
WWUS53 KLMK 080218
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1018 PM EDT FRI SEP 7 2012

INC117-175-080235-
/O.CON.KLMK.SV.W.0515.000000T0000Z-120908T0235Z/
WASHINGTON IN-ORANGE IN-
1018 PM EDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1035 PM EDT
FOR NORTHERN ORANGE AND NORTHERN WASHINGTON COUNTIES...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ORANGEVILLE...MOVING 
EAST SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF NORTHERN ORANGE AND NORTHERN WASHINGTON
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND POWER 
LINES...AND DAMAGE BUILDINGS AND HOMES. 

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3877 8604 3877 8599 3876 8598 3877 8595
      3875 8589 3871 8589 3853 8602 3865 8669
      3869 8668 3869 8632 3873 8631 3876 8629
      3879 8620 3877 8614 3879 8608
TIME...MOT...LOC 0217Z 058DEG 206KT 3857 8673
WIND...HAIL 60MPH <.50IN

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 7:27 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 7, 7:27 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EDT FRI SEP 07 2012

...Updated Aviation Discussion...

.Short Term (Tonight through Saturday)...
Issued at 325 PM EDT Fri Sep 7 2012

...Strong Line of Storms Still Expected this Evening/Overnight...

Things remain pretty quiet across the CWA at this hour, although
expect scattered thunderstorm development across southern Illinois
and west central Kentucky over the next few hours. This will occur
with moisture convergence ahead of weak surface low over central
Missouri and ahead of a weak shortwave across SW MO. Best timing for
this early convection should be between 5 and 7 PM, west of I-65.
Expect these storms to be somewhat disorganized due to the lack of
deep layer shear at this point. However, strong instability will
couple with steep lapse rates and dry mid levels to create a
potential localized damaging wind and large hail (low wet bulb zero
heights) threat.

Chances for scattered storms will persist through mid evening hours
as large scale height falls overspread the Ohio Valley in advance of
the digging trough over the upper Midwest and weak shortwave from SW
MO moves into the area. Main event looks to get going in our
northwest CWA between 10 PM and Midnight EDT as a solid line of
storms develops ahead of a cold front. This line of storms will then
progress eastward to an SDF/BWG line around Midnight to 2 AM EDT,
and on to the Bluegrass through the pre-dawn hours. Main threats
will be heavy rainfall along with pockets of damaging winds.
Perhaps a very small tornado threat will still exist over southwest
Indiana at the initial onset of the event, however think the slower
timing is going to inhibit low level instability as we lose daytime
heating. The potential for a few bowing segments within the line
will exist as deep layer shear increases with the onset of a 30-40
knot low level jet beneath the right entrance region of a 80-100
knot upper level jet.

A couple of caveats to the timing and expected threats. Am a bit
concerned that we have trended the event too slow. Will need to
watch initial development of the line over NW Indiana/central
Illinois/MO Bootheel and how well the cold pool gets going. This
could ultimately cause the line to speed up faster than models are
showing. Other concern is that stronger winds will be able to make
it to the surface despite some degree of a low level inversion after
sunset. Will continue to monitor environment closely leading up to
the event.

Otherwise, have nearly a 100 percent chance of rain across the
entire CWA tonight, with most locations likely to get three quarters
of an inch to an inch and a half of rainfall. Frontal boundary moves
through from west to east around dawn to the late morning across the
CWA. Expect a steady northwest wind on Saturday with highs only in
the mid 70s. Skies will gradually scatter out from west to east
through the day.

.Long Term (Saturday Night - Friday)...
Issued at 300 PM EDT Fri Sep 7 2012

A dry 7 day forecast looks on track for this coming week as an upper
level trough hangs over the area Sunday and then upper level ridging
pushes into the region starting Monday.  The upper ridge looks to
slowly progress eastward from the Plains Monday to the Midwest by
mid week to the Carolinas/Virginias by late week.  This pattern will
provide for partly to mostly sunny skies every day next week and
pleasant fall-like temperatures.

High temperatures should range from the mid 70s to around 80 Sun/Mon
with a slightly cooler airmass in place.  As the ridge peaks over
the area by mid week, high temps should max out in the low to mid
80s Tues-Thurs.  As the ridge flattens and pushes off to the eastern
seaboard toward the end of the week, high temps should be limited to
the lower 80s.  Low temperatures will generally be in the 50s and
lower 60s with the coolest lows during the beginning of the week and
then gradually increasing each night toward the middle and end part
of the week.

&&

.Aviation (00Z TAF issuance)...
Issued at 725 PM EDT Fri Sep 7 2012

Convective clouds have been hard to come by this afternoon,
especially in SDF which remains in a local minimum for instability.
Only scattered Cu in BWG and LEX, which is largely fading with the
loss of heating.

Main challenge will be the timing and actual impact of the line of
strong/severe storms that is expected to move across Kentucky late
this evening and overnight. Have removed any isolated/scattered
activity ahead of the main line as it has failed to materialize.
Will introduce VCTS from NW to SE between 02Z and 05Z, and with only
moderate confidence regarding the evolution of the squall line, will
cover a few hours with a TEMPO for IFR visibilities. Actually do
expect off-and-on IFR for at least a part of this time period, and
while LIFR is quite possible in the worst part of the storms, it
will be too brief to include in the TAF.

Once the main squall line moves through well after midnight, look
for several hours of MVFR showers in the trailing stratiform precip
which could carry through until around daybreak Sat.

Behind the front we should see somewhat frisky NNW winds wish gusts
pushing 20 kt, but could be stronger if the clouds break earlier.
Otherwise VFR conditions through the day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......BJS
Long Term........AMS
Aviation.........RAS
Hazardous weather outlook, Sep 7, 3:43 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT FRI SEP 7 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-082245-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
343 PM EDT FRI SEP 7 2012 /243 PM CDT FRI SEP 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON OR EARLY
EVENING...ESPECIALLY WEST OF INTERSTATE 65. A FEW OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL AND BRIEF HEAVY
RAINFALL.

THIS EVENING A POWERFUL SQUALL LINE IS EXPECTED TO PUSH ACROSS THE
ENTIRE REGION. THE LINE IS CURRENTLY FORECAST TO REACH DUBOIS
COUNTY AROUND 10 PM TO 12 AM EDT...LOUISVILLE AND BOWLING GREEN
AROUND MIDNIGHT TO 2 AM EDT...AND THE BLUE GRASS THROUGH THE PRE-
DAWN HOURS. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS.
ISOLATED TORNADOES WILL BE POSSIBLE AS WELL...ESPECIALLY IN
SOUTHERN INDIANA. LOCALLY TORRENTIAL RAINS CAN ALSO BE EXPECTED
WITH OVER AN INCH OF RAIN POSSIBLE IN JUST A FEW HOURS.

TAKE A FEW MOMENTS TODAY TO REVIEW YOUR SEVERE WEATHER SAFETY
PLAN. DO YOU HAVE FRESH BATTERIES IN YOUR NOAA WEATHER RADIO?

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT STRONG WINDS...WIND DAMAGE...AND
HAIL OF ANY SIZE BY CALLING THE SPOTTER LINE OR SENDING A REPORT
THROUGH E-SPOTTER...FACEBOOK...OR TWITTER.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

BJS/AMS

In the hours before

Special weather statement, Sep 7, 3:53 PM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT FRI SEP 7 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-080200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
353 PM EDT FRI SEP 7 2012 /253 PM CDT FRI SEP 7 2012/

...SEVERE STORMS EXPECTED THIS EVENING AND TONIGHT...

AS THE ATMOSPHERE BECOMES WARM AND UNSTABLE TODAY SCATTERED
THUNDERSTORMS MAY DEVELOP THROUGH EARLY EVENING. A FEW OF THESE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND
BRIEF HEAVY RAINFALL. THE BEST CHANCES FOR STORMS WILL BE ALONG
AND WEST OF INTERSTATE 65.

LATE THIS EVENING A POWERFUL SQUALL LINE IS FORECAST TO PUSH ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY. THE LINE SHOULD REACH
DUBOIS COUNTY BETWEEN 10 PM AND MIDNIGHT EDT...THE INTERSTATE 65
CORRIDOR BETWEEN MIDNIGHT AND 2 AM EDT...AND THE BLUE GRASS
THROUGH THE PRE-DAWN HOURS. POCKETS OF DAMAGING WINDS WILL BE THE
MAIN THREAT WITH THIS LINE OF STORMS. A SMALL THREAT OF A BRIEF
TORNADO IS POSSIBLE MAINLY OVER SOUTHWEST INDIANA LATE THIS
EVENING. TORRENTIAL RAINS CAN ALSO BE EXPECTED WITH UP TO AN INCH
AND A HALF OF RAIN POSSIBLE OVER JUST A FEW HOURS.

TAKE A FEW MOMENTS TO REVIEW AND PRACTICE YOUR SEVERE WEATHER SAFETY
PLAN TODAY BEFORE THE STORMS STRIKE.

BE SURE TO PERIODICALLY CHECK THE LATEST FORECASTS IN CASE THERE
IS A CHANGE IN THE TIMING OF THE STORMS OR IN THE MAIN EXPECTED
THREATS.

13/BJS
Special weather statement, Sep 7, 8:30 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT FRI SEP 7 2012

INZ076-077-083-080200-
DUBOIS IN-ORANGE IN-WASHINGTON IN-
830 PM EDT FRI SEP 7 2012

...LINE OF SEVERE STORMS APPROACHING DUBOIS...ORANGE AND WASHINGTON
COUNTIES...

AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS OVER WEST-CENTRAL INDIANA AND EAST-CENTRAL
ILLINOIS...MOVING SOUTHEAST AT 35 MPH.

IF THIS LINE OF STORMS HOLDS TOGETHER...IT WILL AFFECT NORTHERN
SECTIONS OF DUBOIS...ORANGE AND WASHINGTON COUNTIES BY 10 PM.
CONTINUOUS CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS IN EXCESS
OF 60 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PAOLI...
  SALEM...
  JASPER...
  SCARLET AND BONDS...
  HINDOSTAN AND PORTERSVILLE...
  ORANGEVILLE AND HAYSVILLE...
  WEST BADEN SPRINGS AND THALES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS.

&&

LAT...LON 3850 8708 3849 8695 3853 8684 3853 8669
      3869 8668 3869 8632 3876 8629 3879 8620
      3875 8589 3857 8587 3850 8591 3849 8600
      3842 8600 3839 8631 3840 8668 3825 8668
      3825 8679 3820 8680 3820 8699 3825 8708
TIME...MOT...LOC 0028Z 305DEG 30KT 3954 8693 3904 8724
          3879 8791

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:30 PM EDTSpecial Weather StatementLMKDubois, Orange, Washington90 min
Sep 7, 9:56 PM EDTSpecial Weather StatementLMKPerry54 min
Sep 7, 10:09 PM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange56 min
Sep 7, 10:13 PM EDTSevere Thunderstorm WarningLMKDubois, Orange32 min
Sep 7, 10:36 PM EDTSevere Thunderstorm WarningLMKPerry29 min
Sep 7, 10:40 PM EDTSevere Thunderstorm WarningLMKClark, Crawford, Dubois, Harrison, Orange, Perry and 2 more40 min
Sep 7, 10:52 PM EDTSevere Thunderstorm WarningLMKPerry43 min
Sep 7, 10:54 PM EDTSpecial Weather StatementLMKHarrison31 min
Sep 7, 11:00 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry40 min
Sep 7, 11:06 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington29 min
Sep 7, 11:10 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott40 min
Sep 7, 11:23 PM EDTSpecial Weather StatementLMKCrawford32 min
Sep 7, 11:24 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison46 min
Sep 7, 11:26 PM EDTSevere Thunderstorm WarningLMKHarrison29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.